On a problem of W. Kinna and K. Wagner
Mostowski, Andrzej
Colloquium Mathematicae, Tome 6 (1958), p. 207-208 / Harvested from The Polish Digital Mathematics Library
Publié le : 1958-01-01
EUDML-ID : urn:eudml:doc:210362
@article{bwmeta1.element.bwnjournal-article-cmv6i1p207bwm,
     author = {Andrzej Mostowski},
     title = {On a problem of W. Kinna and K. Wagner},
     journal = {Colloquium Mathematicae},
     volume = {6},
     year = {1958},
     pages = {207-208},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-cmv6i1p207bwm}
}
Mostowski, Andrzej. On a problem of W. Kinna and K. Wagner. Colloquium Mathematicae, Tome 6 (1958) pp. 207-208. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-cmv6i1p207bwm/